MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE

ABBOTT GMBH ALINITY C CARBON DIOXIDE REAGENT KIT; ENZYMATIC, CARBON-DIOXIDE
Catalog Number 07P72-20
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed inconsistent alinity c co2 results when processing on the alinity c processing module.On (b)(6) 2025 samples were repeated and results were amended.The customer uses reference range: 21 ¿ 30 mmol/l.Sid (b)(6) tested 35, 24, 29.Sid (b)(6) tested 31, 19, 24.Sid (b)(6) tested 32, 20, 26.Sid (b)(6) tested 31, 18, 24.Sid (b)(6) tested 37, 24.Sid (b)(6) tested 39, 24.Sid (b)(6) tested 35, 24.Sid (b)(6) tested 39, 22.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Section a patient information: patient identifier multiple is (b)(6).No additional patient information was provided.An evaluation is in process.A followup report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
After customer recalibrating the assay, the qc results fell within range, and the issue with the discrepant carbon dioxide results was resolved.The investigation showed, the ticket trending review of complaint data for the complaint list number does not identify any increase in complaint activity.A lot number search was not performed, as the lot number is unknown.The labeling review concludes that the issue is adequately addressed.A device history review did not identify any non-conformances associated with the complaint issue.Based on this investigation, no systemic issue or deficiency was identified with the alinity c carbon dioxide reagent identified in this complaint.
 
Event or Problem Description

Brand Name
ALINITY C CARBON DIOXIDE REAGENT KIT
Common Device Name
ENZYMATIC, CARBON-DIOXIDE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23237830
Report Number3002809144-2025-00315
Device Sequence Number13216727
Product Code KHS
UDI-Device Identifier00380740121594
UDI-Public(01)00380740121594
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P72-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6).; ALNTY C PROCESSING MODU, 03R67-01, (B)(6).
Patient SexUnknown